MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii results for 1 patient from a cobas e 801 module compared to another e801 module and a cobas e411 module.Refer to the attachment to the medwatch for all patient data.The results were reported outside of the laboratory.The physician questioned the results and the sample was sent out for investigation.The date of the customer's measurements was not provided.The customer e801 analyzer serial number was requested but not provided.The investigational e801 analyzer serial number is (b)(4).The investigational e411 analyzer serial number is (b)(4).This medwatch will cover ft3 iii.Refer to medwatch with patient identifier (b)(6) for information on the ft3 iii ver.2 results.
 
Additional Manufacturer Narrative
The customer did not provide calibration, qc, pre-analytical, or alarm trace data.The investigation found that the customer ft3 results could not be reproduced.Further investigation was not possible due to the lack of a suitable sample.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16016807
Report Number1823260-2022-04115
Device Sequence Number6570435
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number583301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown